| Model Number |
5392 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the external pulse generator (epg) displayed an error code.It was determined at analysis that the device failed in incoming functional test and it was shut down at some point during the testing and eventually the test system errored out.It was noted that it did not print out a test report.It was also noted that output connector assembly was broken.The hanger assembly was broken.It was additionally noted that upper case was dented and all encoders were loose in upper case.The instrument was returned unrepaired due to the expiration of service life.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the external pulse generator (epg) displayed an error code.The epg has been returned for evaluation and subsequently tested out of specification during manufacturer's analysis.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.